# SDR GTIA202002135007

- Difficulty date: February 10, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N626NK
- Make and model: Airbus A320-232
- Aircraft serial: 5999
- Aircraft time: 22,832 hours, 10,438 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Failed
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGA PHONE GREEN LIGHT DOES NOT COME ON WHEN HANDLE SQUEEZED-INSTALLED NEW MEGAPHONE FWD POSITION IAW AMM 25-60-01
